# SDR C1HA200397006

- Difficulty date: February 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 O/H EMERGENCY EXIT LIGHT INOP AT ROW 20 WITH LITE SWITCH ON AND NO SMOKING SWITCH OFF.  R&R'D BATTERY PACK IAW MM 33-50-101 LIGHTS OPS CHECK GOOD.
